# SDR AALA202505288677

- Difficulty date: May 24, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 35,807 hours, 14,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM10882
- Condition: Leaking
- Location: Zone 800
- Part time: 35,820 hours, 14,666 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 4R DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER REQUIRED SERVICING 4 TIMES WITHIN 30 DAYS. MAINTENANCE REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER PER AMM 52-13-14.
